# SDR SWIA201126762

- Difficulty date: July 12, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 19,414 hours, 16,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD, MIDDLE AND AFT OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 5426)  RELAMPED EMERGENCY LIGHTS.
